# SDR USAA920080052

- Difficulty date: December 20, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, THE R2 DOOR HAS A CRACKED INTERCOSTAL, BS 660.  REPLACED R2 DOOR INTERCOSTAL, BS 660 IAW USAIRWAYS EO 5304R143.
